Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A convolution for complete and elementary symmetric functions

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: M. Merca

Editorial: Aequationes Mathematicae, 86(3), p.217-229, 2013.

Rezumat:

In this paper we give a convolution identity for complete and elementary symmetric functions. This result can be used to prove and discover some combinatorial identities involving r-Stirling numbers, r-Whitney numbers and q-binomial coefficients. As a corollary we derive a generalization of the quantum Vandermonde’s convolution identity.

Cuvinte cheie: Symmetric function, convolution, composition, integer partition, q-binomial coefficient, r-Stirling number, r-Whitney number

URL: http://link.springer.com/article/10.1007%2Fs00010-012-0170-x